www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3364

Title: On the uniqueness of limit cycles surrounding one or more singularities for Lienard equations
Authors: DUMORTIER, Freddy
Li, CZ
Issue Date: 1996
Publisher: IOP PUBLISHING LTD
Citation: NONLINEARITY, 9(6). p. 1489-1500
Abstract: In this paper we prove a theorem on the uniqueness of limit cycles surrounding one or more singularities for Lienard equations. By using this theorem we give a positive answer to the conjecture in Dumortier and Rousseau (1990 Nonlinearity 3 1015-39), completing the classification of the cubic Lienard equations with linear damping. It also finishes the study of the generic three-parameter unfoldings of the nilpotent focus in the plane.
Notes: BEIJING UNIV,DEPT MATH,BEIJING 100871,PEOPLES R CHINA. BEIJING UNIV,INST MATH,BEIJING 100871,PEOPLES R CHINA.Dumortier, F, LIMBURGS UNIV CTR,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3364
DOI: 10.1088/0951-7715/9/6/006
ISI #: A1996VW58500006
ISSN: 0951-7715
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.